Interim efficient auctions with interdependent valuations

Kucuksenel S.

JOURNAL OF ECONOMICS, vol.106, no.1, pp.83-93, 2012 (Journal Indexed in SSCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1007/s00712-011-0226-8
  • Title of Journal : JOURNAL OF ECONOMICS
  • Page Numbers: pp.83-93


We provide a characterization of interim efficient auctions and examine their properties in the presence of informational interdependent valuations. We show that buyers can be awarded the auctioned item less often than the efficient level. We also show that buyers obtain the item more often as the degree of heterogeneity in preferences increases, even though profitability of trade does not depend on the heterogeneity in preferences.